Useful information for you. Fluoroquinolone

by Kate
(Cádiz, Spain)

..and, especially, for sufferers:

Nowadays, an all-too-common cause of plantar fascitis is quinolone or fluoroquinolone antibiotics. I went through months of hell from this and, although my soles are much better, absolutely all the collagen of my body is being attacked, as are my CNS and PNS. I'm almost completely disabled, including eyesight, mempory and just about everything. In 18 months, I've "aged" at least 30 years.

Do check it out - please. Thank you.

Thank you for this, Kate.

The truth is that drugs are dangerous, and the most common cause of Iatrogenic (doctor-caused) illness. Over 200 000 deaths every year in the USA from drug reactions...

But if you are at death's door, then you have no option. Die, or take your chances...

This is new info to me about Fluoroquinolone, I never knew that anti-biotics could affect the tendons. I see confirmed on Wikipedia.

Always before taking drugs... is there an alternative?

Thank you again for your contribution.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Chiropractic help Questions (Neck pain).





Did you find this page useful? Then perhaps forward it to a suffering friend. Better still, Tweet or Face Book it.